# SDR SWAA2020072000531

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE AT STA 907 +17'; AT STR-19L IS OUT OF LIMITS PER SRM 53-00-01-1A-1 DUE TO A CREASE AT THE STRINGER. REFERENCE LOG BOOK PAGE 0735870. / FACT AS A RESULT OF POST REPAIR INSPECTION
